ID 56327
フルテキストURL
著者
Izadi, Farzali Mehdi Baghalaghdam Department of Mathematics Faculty of Science Azarbaijan Shahid Madani University
Baghalaghdam, Mehdi Mehdi Baghalaghdam Department of Mathematics Faculty of Science Azarbaijan Shahid Madani University
キーワード
Diophantine equations
Cubes
Quintics
Elliptic curves
Rank
備考
Mathematics Subject Classification. 11D45, 11D72, 11D25, 11G05, 14H52.
発行日
2019-01
出版物タイトル
Mathematical Journal of Okayama University
61巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
75
終了ページ
84
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
著作権者
Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol59/iss1/4
過去1年のアクセス数
アクセス数 : ?
ダウンロード数 : ?

今月のアクセス数
アクセス数 : ?
ダウンロード数 : ?